# SDR 96ZZZX2721

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Corroded
- Location: Fs 1530-1670 L30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30L BETWEEN FS 1530 TO FS 1670, HAS CORROSION, LEVEL 2.  REMOVED AND REPLACED DAMAGED LONGERON AND FITTING IAW SRM 51-1-21 AND SRM 51-1-20D.  TREATED AND PRIMED IAW SRM 51-1-8 AND SRM 53-10-0.
